Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

No improvement in cough with antibiotics. X-ray shows classified density in left lung. Meaning?

Hi Doctor, My name is Dana. My father had been coughing for more than 1 week now and has taken anti biotics but without any significant improvement. Just yesterday, he subjected himself to x-ray test and the result is below: 0.3mm calcified density in the left lung I would like to know what it means, or any most probable interpretation. looking forward to your response. thanks!
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.Your father is having a cough since week not responding to antibiotics,is X ray chest revealed a calcified spot in left lung This indicates old healed tuberculosis in the lungs You have to get his sputum examination done for AFB (Tubercular Bacili) to rule out active infection Get his blood test done and consult some Physicianf who on clinical examination will be able to treat him properly.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor